# SDR UIEA2019061074432

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 941211
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H ENG FAV CLOSED AND OPEN SWITCHES DISAGREE.  REMOVED AND REPLACED THE R/H ENG FAV (SUPPLY PRE-COOLER VALVE) IAW B767 AMM 36-11-15. PERFORMED SATISFACTORY OPS CHECK IAW B767 AMM 36-11-15. )
